Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 7, NWS Little Rock, AR

March 6, 20224 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 6, 2022, 5:57 PM CST for 4 counties in Arkansas. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 6, 2022, 5:57 PM CST (23:57 UTC)
Expired
Mar 6, 2022, 6:45 PM CST
In force
48 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Pope County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR

The radar

The Little Rock radar (KLZK), 98 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 6:13 PM CSTHAIL 0.882 Nne Booster, ARNICKEL SIZE HAIL AT TRACE RIDGE RD. AND SHADY GROVE RD.
Mar 6, 6:25 PM CSTTSTM WND DMG2 Wsw Flag, ARWIDESPREAD TREE DAMAGE IN THE AREA AS WELL AS DAMAGE TO A FEW BARNS.
Mar 6, 6:26 PM CSTTORNADO2 Wsw Flag, ARTHIS TORNADO STARTED IN THE SOUTHEASTERN CORNER OF SEARCY COUNTY. THE TORNADO UPROOTED SEVERAL TREES ALONG ITS PATH, ALONG WITH RIPPING ROOF PANELS OFF OF A BARN, AND DAMAGING OTHERS AS IT TRACKED NORTHEAST FOR APPROXIMATELY 2.5 MILES AND CROSSING INTO WESTERN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days
Mar 6, 2:18 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
652 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

306 
WFUS54 KLZK 062357
TORLZK
ARC115-129-137-141-070045-
/O.NEW.KLZK.TO.W.0007.220306T2357Z-220307T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
557 PM CST Sun Mar 6 2022

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southwestern Stone County in north central Arkansas...
  Southeastern Searcy County in north central Arkansas...
  Northern Van Buren County in north central Arkansas...
  Northeastern Pope County in central Arkansas...

* Until 645 PM CST.
    
* At 557 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Dabney, or 20 miles west of Clinton, moving
  northeast at 45 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Clinton...                        Fairfield Bay...
  Marshall...                       Shirley...
  Thola...                          Kay...
  Rocky Hill...                     Dabney...
  Smyrna...                         Elba...
  Woolum...                         Imo...
  Old Lexington...                  Elberta...
  Watts...                          Leslie...
  Alread...                         Rupert...
  Dennard...                        Tilly...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3551 9280 3566 9295 3602 9248 3559 9225
TIME...MOT...LOC 2357Z 240DEG 37KT 3563 9281 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

230
3 follow-up statements
094 
WWUS54 KLZK 070010
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
610 PM CST Sun Mar 6 2022

ARC115-070020-
/O.CAN.KLZK.TO.W.0007.000000T0000Z-220307T0045Z/
Pope AR-
610 PM CST Sun Mar 6 2022

...THE TORNADO WARNING FOR NORTHEASTERN POPE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CST for central and
north central Arkansas.

LAT...LON 3557 9271 3575 9283 3602 9248 3565 9228
TIME...MOT...LOC 0010Z 238DEG 38KT 3571 9265 

$$

ARC129-137-141-070045-
/O.CON.KLZK.TO.W.0007.000000T0000Z-220307T0045Z/
Stone AR-Searcy AR-Van Buren AR-
610 PM CST Sun Mar 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHWESTERN STONE...SOUTHEASTERN SEARCY AND NORTHERN VAN BUREN
COUNTIES...
    
At 610 PM CST, a severe thunderstorm capable of producing a tornado
was located over Woolum, or 13 miles south of Marshall, moving
northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Clinton...                        Marshall...
Shirley...                        Thola...
Kay...                            Elba...
Woolum...                         Imo...
Rocky Hill...                     Old Lexington...
Elberta...                        Watts...
Leslie...                         Alread...
Oxley...                          Rupert...
Chimes...                         Flag...
Arlberg...                        Landis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3557 9271 3575 9283 3602 9248 3565 9228
TIME...MOT...LOC 0010Z 238DEG 38KT 3571 9265 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

230
960 
WWUS54 KLZK 070017
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
617 PM CST Sun Mar 6 2022

ARC129-137-141-070045-
/O.CON.KLZK.TO.W.0007.000000T0000Z-220307T0045Z/
Stone AR-Searcy AR-Van Buren AR-
617 PM CST Sun Mar 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHWESTERN STONE...SOUTHEASTERN SEARCY AND NORTH CENTRAL VAN BUREN
COUNTIES...
    
At 617 PM CST, a severe thunderstorm capable of producing a tornado
was located over Rocky Hill, or 11 miles southeast of Marshall,
moving northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Thola...                          Kay...
Elba...                           Rocky Hill...
Old Lexington...                  Elberta...
Watts...                          Leslie...
Oxley...                          Flag...
Arlberg...                        Landis...
Dennard...                        Botkinburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3565 9259 3580 9274 3600 9247 3595 9244
      3573 9232
TIME...MOT...LOC 0017Z 240DEG 41KT 3576 9254 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

46
177 
WWUS54 KLZK 070029
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
629 PM CST Sun Mar 6 2022

ARC129-137-141-070045-
/O.CON.KLZK.TO.W.0007.000000T0000Z-220307T0045Z/
Stone AR-Searcy AR-Van Buren AR-
629 PM CST Sun Mar 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHWESTERN STONE...SOUTHEASTERN SEARCY AND NORTHERN VAN BUREN
COUNTIES...
    
At 628 PM CST, a severe thunderstorm capable of producing a tornado
was located near Elba, or 14 miles southeast of Marshall, moving
northeast at 45 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Elberta...                        Thola...
Elba...                           Leslie...
Flag...                           Oxley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3573 9246 3583 9259 3594 9244 3576 9234
TIME...MOT...LOC 0028Z 240DEG 37KT 3582 9241 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 6, 5:45 PM CST, 12 minutes earlier.

Area forecast discussion, Mar 6, 5:45 PM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
545 PM CST Sun Mar 6 2022

.AVIATION...
A cold front will bring showers and thunderstorms across the area
this evening and overnight. Some will be severe and a few will be
capable of producing tornadoes. Expect the rain to move out of the
area Monday morning. MVFR to IFR conditions will be expected in
the storms.

&&

.PREV DISCUSSION...(ISSUED 336 PM CST Sun Mar 6 2022)
SHORT TERM...Tonight Through Tuesday

An active pattern is in store today as two rounds of strong to
severe thunderstorms are expected through the overnight hours. The
first round of storms, this afternoon and evening, are expected to
be scattered out ahead of the frontal boundary. These storms will
likely have the best chance of producing damaging winds, small hail,
and tornadoes. The greatest tornado threat looks to be for northern
AR as this area is closest to the boundary. The second round will
occur tonight into the early morning hours on Monday as a line of
showers and thunderstorms push through the state. Damaging winds are
expected to be the primary concern associated with this round
although small hail and an isolated tornado cannot be ruled out.
Localized heavy rainfall is also possible, particularly over the
Ozarks region.

Portions of central and northern AR will see the best chance for
severe storms due to the location of the frontal boundary in
northern AR.

Temperatures are expected to be above average today as warm, moist
air is surging ahead of the cold front. This will cause afternoon
highs today to get in to the 70s and lower 80s for much of central
and southern AR while northern AR will likely stay in the 60s. As
the cold front pushes across the state early Monday morning, it will
bring with it cold and drier air. High temperatures on Monday are
expected to be in the 50s across much of the state.

LONG TERM...Tuesday Night Through Saturday

The extended period will begin with a large area of high
pressure extending from the mid-Atlantic states through the Ohio
Valley into northern Arkansas. At the same time, a wave of low
pressure will develop in the Gulf of Mexico, and will track toward
the southeast United States. As the system heads to the northeast,
there are chances of showers Tuesday night in southern/eastern
sections of the state.

The forecast calls for a brief warming trend/dry conditions
Wednesday and Thursday. A strong cold front will arrive
from the northwest Thursday night, and it will turn colder.
Below average temperatures are expected Friday into the
weekend. In fact, widespread freezes should occur Friday and
Saturday nights.

Scattered showers will accompany the front, with the possibility of
light snow in the Ozark Mountains Friday morning. Moisture will be
limited, so this looks like a low impact event.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...51
Hazardous weather outlook, Mar 6, 9:27 AM CST, 8 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
927 AM CST Sun Mar 6 2022

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-071600-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
927 AM CST Sun Mar 6 2022

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Two rounds of strong to severe thunderstorms are expected today
into the overnight hours. The first round of storms, this
afternoon and evening, are expected to be scattered out ahead of a
frontal boundary. These storms will likely have the best chance
of producing damaging winds, small hail, and tornadoes. The
second round will occur tonight into the overnight hours as a line
of showers and thunderstorms push through the state. Damaging
winds are expected to be the primary concern associated with this
round although small hail and an isolated tornado cannot be ruled
out. Localized heavy rainfall is also possible, particularly over
the Ozarks region.

The area of greatest concern for strong to severe thunderstorms
will be from the western Arkansas River Valley through northeast
Arkansas. The highest potential for severe storms will be during
the afternoon and evening hours, though some threat will persist
into the morning hours Monday.

.DAYS TWO THROUGH SEVEN...Monday Through Saturday

Rain chances will end on Monday afternoon and evening as the weekend
cold front departs. Much colder air will move back into Arkansas,
with freezing temperatures possible across portions of the north and
west by Tuesday morning. Some rain chances will be noted over
southern Arkansas Tuesday through Wednesday, but no hazardous or
severe weather is expected through most of the coming work week.

Looking further out through the remainder of the week, more
widespread colder temperatures will be possible by the end of the
week and into next weekend. In fact, it appears that much of the
state will be in danger of additional widespread hard freezes into
mid-March.

In addition to late-season hard freezes, some wintry precipitation
may accompany the cold snap next weekend, with some snow fall
possible over portions of northwestern Arkansas and the higher
terrain of the Ozark Mountains. Impactful accumulations are not
anticipated, and shifts in coverage and magnitude of expected wintry
precip should be expected through the week.

.Spotter Information Statement...

Spotter activation is likely, especially over the northern half of
Arkansas this afternoon and tonight.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

233

In the hours before

Special weather statement, Mar 6, 2:32 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 PM CST Sun Mar 6 2022

ARZ007-014>016-024-062100-
Stone AR-Independence AR-Sharp AR-Izard AR-Cleburne AR-
232 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of southeastern Stone,
northwestern Independence, southeastern Izard, north central Cleburne
and southwestern Sharp Counties through 300 PM CST...

At 232 PM CST, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Croker, or 10 miles southeast of Mountain View,
moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batesville...                     Mountain View...
Cushman...                        Mount Pleasant...
Sidney...                         Gid...
Stella...                         Croker...
Bethesda...                       Guion...
Ben...                            Luber...
Marcella...                       Zion...
Pfeiffer...                       Lafferty...
Sandtown...                       Saint James...
Sage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for north central
Arkansas.

&&

LAT...LON 3567 9204 3579 9213 3611 9174 3581 9155
TIME...MOT...LOC 2032Z 240DEG 49KT 3578 9197

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

230
Special weather statement, Mar 6, 2:39 PM CST, 3 hours 18 minutes before
Special Weather Statement
National Weather Service Little Rock AR
239 PM CST Sun Mar 6 2022

ARZ025-033-034-062115-
White AR-Woodruff AR-Jackson AR-
239 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northern Woodruff,
southeastern Jackson and east central White Counties through 315 PM
CST...

At 238 PM CST, Doppler radar was tracking a strong thunderstorm over
Augusta, moving northeast at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Augusta...                        Tupelo...
McFadden...                       Beedeville...
Weldon...                         Shoffner...
Ingleside...                      Fitzhugh...

This includes US Highway 67 between mile markers 72 and 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for eastern and
central Arkansas.

&&

LAT...LON 3519 9138 3525 9147 3555 9130 3540 9104
      3538 9104
TIME...MOT...LOC 2038Z 216DEG 36KT 3528 9136

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

230
Special weather statement, Mar 6, 3:10 PM CST, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Little Rock AR
310 PM CST Sun Mar 6 2022

ARZ037-040-062145-
Polk AR-Scott AR-
310 PM CST Sun Mar 6 2022

...A strong thunderstorm will impact portions of northern Polk and
Scott Counties through 345 PM CST...

At 310 PM CST, Doppler radar was tracking a strong thunderstorm near
Queen Wilhelmina State Park, or near Mena, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mena...                           Waldron...
Beauchamp...                      Queen Wilhelmina State Park...
Mountain Fork...                  Polk County Fairgrounds...
Mena Intermountain Airport...     Acorn...
Rocky...                          Winfield...
Hon...                            Cedar Creek...
Y City...                         Rich Mountain...
Needmore...                       Boles...
Parks...                          Eagleton...
Shady Grove...                    Elm Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CST for western
Arkansas.

&&

LAT...LON 3508 9415 3507 9414 3506 9414 3506 9411
      3477 9371 3471 9385 3471 9387 3470 9387
      3452 9429 3464 9444
TIME...MOT...LOC 2110Z 223DEG 39KT 3464 9430

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

230
Local storm report, Mar 6, 5:34 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
534 PM CST SUN MAR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TORNADO          5 W HECTOR              35.47N  93.06W
03/06/2022                   POPE               AR   SOCIAL MEDIA

            TORNADO VIDEO POSTED ON SOCIAL MEDIA WEST OF HECTOR.
            TREES WERE DOWN AND DAMAGE REPORTED AT THE MARTIN
            TOWNSHIP FIRE DEPARTMENT.

&&

EVENT NUMBER LZK2200249

51
Local storm report, Mar 6, 5:44 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
544 PM CST SUN MAR 06 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TORNADO          1 N PINEY               35.46N  93.19W
03/06/2022                   POPE               AR   BROADCAST MEDIA

            TREES DOWN FROM A CONFIRMED TORNADO NEAR THE RUSHING
            ROAD AREA APPROXIMATELY 3 MILES NORTH OF DOVER, AR.

&&

EVENT NUMBER LZK2200250

CTP

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 2:32 PM CSTSpecial Weather StatementLZKIzard28 min
Mar 6, 2:39 PM CSTSpecial Weather StatementLZKWoodruff36 min
Mar 6, 3:10 PM CSTSpecial Weather StatementLZKScott35 min
Mar 6, 3:18 PM CSTTornado WarningLZKPolk, Scott16 min
Mar 6, 4:06 PM CSTTornado Warning Tornado observedLZKLawrence24 min
Mar 6, 4:38 PM CSTTornado WarningLZKJohnson, Logan52 min
Mar 6, 5:03 PM CSTTornado WarningLZKJohnson, Logan, Pope42 min
Mar 6, 5:30 PM CSTTornado WarningLZKLawrence, Randolph45 min
Mar 6, 5:32 PM CSTTornado Warning Tornado observedLZKPope, Searcy, Van Buren43 min

Nearby

Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.